U.S. doctors online nowAsk doctors free
Fort Worth, TX
A 32-year-old female asked:

Headache that will not go away, blurred viaion, stutterring, involuntary spasms.pain will not go away with otc or prescription hydrocodone. what could this be?

3 doctor answers8 doctors weighed in
Dr. Bennett Machanic
Neurology 53 years experience
See a doctor ASAP: Although your headache might represent a prolonged migraine, the other symptoms are not the usual accompaniments, and could represent an intracranial process. Do not use narcotics for headaches, as things usually get far worse. Get to your doctor and get this diagnosed and under control.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. James Henning
Anesthesiology 51 years experience
Issues here are...: ...Drugs that, in excess, can cause the symptoms you describe as well as medical conditions that may also be the cause of these same symptoms. The constellation of symptoms: ha, blurred vision, spasms and garbled speech are very concerning and deserve an immediate evaluation. Several serious neurological conditions need to be "ruled out.".
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Maritza Baez
Family Medicine 18 years experience
Headaches: Headaches could be coming from tension, eye strain, tooth grinding, dehydration, lack of sleep/poor sleep, skipping meals, stress, sleep apnea/snoring, or chronic sinus problems.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Bing Shi
Dr. Bing Shi commented
Anesthesiology 39 years experience
Try to avoid narcotics such as hydrocodone for headache. Watch if there is any change in the nature and or severity of the headache. If so, you should see a specialist to rule out serious conditions.
Jul 17, 2013
Last updated Oct 4, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.